| Model Number |
DRIVER SHAFT, T6, SELF RETAINING, AO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/26/2024, it was reported by a sales representative via (b)(4) that an ar-18800-03 driver shaft broke during a case with no further information provided.Another devices was swapped and the case was completed with no adverse effect to the patient.This was discovered during a procedure, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone preparation and/or prying/leveraging the screw during insertion.